Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 4, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jan 29, 2013, 8:38 AM CST for 4 counties in Oklahoma. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 29, 2013, 8:38 AM CST (14:38 UTC)
- Expired
- Jan 29, 2013, 9:45 AM CST
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Craig County, OK, Nowata County, OK, Osage County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 29, 4:57 AM CST | Tornado Watch | SPC | 7 hr |
| Jan 29, 7:26 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 2.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
218
WUUS54 KTSA 291438
SVRTSA
OKC035-105-113-147-291545-
/O.NEW.KTSA.SV.W.0004.130129T1438Z-130129T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
838 AM CST TUE JAN 29 2013
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA
NOWATA COUNTY IN NORTHEAST OKLAHOMA
EASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
WASHINGTON COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 945 AM CST
* AT 836 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF WANN TO 5 MILES SOUTHEAST OF
BARTLESVILLE TO 7 MILES SOUTHWEST OF BARNSDALL...MOVING EAST AT 45
MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
OCHELATA...AVANT...SOUTH COFFEYVILLE...LENAPAH...RAMONA...
DELAWARE...NOWATA...WATOVA...NEW ALLUWE AND WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3700 9501 3699 9504 3695 9501 3662 9533
3659 9547 3660 9581 3652 9581 3638 9641
3666 9602 3700 9586
TIME...MOT...LOC 1438Z 249DEG 39KT 3703 9575 3670 9590
3648 9621
$$3 follow-up statements
333
WWUS54 KTSA 291453
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
853 AM CST TUE JAN 29 2013
OKC113-291503-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-130129T1545Z/
OSAGE OK-
853 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OSAGE COUNTY IS
CANCELLED...
LAT...LON 3700 9501 3699 9504 3694 9502 3662 9533
3659 9546 3660 9581 3652 9581 3655 9600
3668 9600 3700 9586
TIME...MOT...LOC 1453Z 249DEG 39KT 3710 9561 3677 9576
3655 9607
$$
OKC035-105-147-291545-
/O.CON.KTSA.SV.W.0004.000000T0000Z-130129T1545Z/
CRAIG OK-NOWATA OK-WASHINGTON OK-
853 AM CST TUE JAN 29 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST FOR
WASHINGTON...NOWATA AND CRAIG COUNTIES...
AT 850 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF SOUTH COFFEYVILLE TO 8 MILES EAST OF
DEWEY TO 8 MILES SOUTHWEST OF OCHELATA...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OCHELATA...SOUTH COFFEYVILLE...LENAPAH...DELAWARE...WATOVA...
NOWATA...NEW ALLUWE...HOLLOW...CENTRALIA...WELCH AND CENTRAILIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3700 9501 3699 9504 3694 9502 3662 9533
3659 9546 3660 9581 3652 9581 3655 9600
3668 9600 3700 9586
TIME...MOT...LOC 1453Z 249DEG 39KT 3710 9561 3677 9576
3655 9607
$$869
WWUS54 KTSA 291520
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
920 AM CST TUE JAN 29 2013
OKC035-105-147-291545-
/O.CON.KTSA.SV.W.0004.000000T0000Z-130129T1545Z/
CRAIG OK-NOWATA OK-WASHINGTON OK-
920 AM CST TUE JAN 29 2013
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM CST FOR
WASHINGTON...NOWATA AND CRAIG COUNTIES...
AT 918 AM CST...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 18 MILES NORTH OF HOLLOW TO 7 MILES EAST OF DELAWARE
TO 9 MILES WEST OF WATOVA...MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WATOVA...
HOLLOW...NEW ALLUWE...CENTRALIA...CENTRAILIA AND WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.
PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.
PREPARE FOR DAMAGING STRAIGHT LINE WINDS. TAKE COVER INSIDE A STURDY
BUILDING AWAY FROM WINDOWS AND DOORS. MOBILE HOMES AND HIGH PROFILE
VEHICLES MAY BE OVERTURNED.
&&
LAT...LON 3700 9501 3699 9504 3694 9502 3662 9533
3659 9545 3660 9581 3652 9581 3654 9591
3671 9581 3700 9577
TIME...MOT...LOC 1520Z 249DEG 39KT 3715 9533 3681 9549
3660 9580
$$697
WWUS54 KTSA 291528
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
928 AM CST TUE JAN 29 2013
OKC035-105-147-291538-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-130129T1545Z/
CRAIG OK-NOWATA OK-WASHINGTON OK-
928 AM CST TUE JAN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON...NOWATA AND CRAIG
COUNTIES IS CANCELLED...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM.
LAT...LON 3700 9501 3699 9504 3694 9502 3662 9533
3659 9545 3660 9581 3652 9581 3654 9591
3671 9581 3700 9577
TIME...MOT...LOC 1528Z 249DEG 39KT 3718 9522 3684 9539
3663 9570
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 5:31 AM CST, 3 hours 7 minutes earlier.
Area forecast discussion, Jan 29, 5:31 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 531 AM CST TUE JAN 29 2013 .DISCUSSION... FOR THE 12Z TAFS... STRONG THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS THE AREA TODAY... GENERALLY FROM WEST TO EAST... AFFECTING ALL TAF SITES. ALTHOUGH THE WORST CONDITIONS FORECAST ARE MVFR... WORSE CONDITIONS COULD BE POSSIBLE IF A STRONG CELL HAPPENS TO MOVE DIRECTLY ACROSS A TAF SITE. STRONG GUSTY WINDS ARE FORECAST AT ALL TAF SITES. THESE MAY BECOME DIRECTIONALLY VARIABLE AND STRONGER NEAR STORMS. && .PREV DISCUSSION... /ISSUED 235 AM CST TUE JAN 29 2013/ DISCUSSION... UNSEASONABLY MILD CONDITIONS THIS MORNING AHEAD OF STRONG UPPER TROUGH...WHICH WILL IMPACT THE REGION TODAY. ATMOSPHERE WILL CONTINUE TO DESTABILIZE AHEAD OF SYSTEM WITH STRONG FORCING DEVELOPING BY SUNRISE AS 100+ KNOT JET SPREADS OVER AREA. SHOWERS/THUNDERSTORMS WILL DEVELOP AHEAD OF FRONTAL BOUNDARY/DRY LINE ACROSS NORTHEAST OKLAHOMA WEST OF HIGHWAY 75 WITH STORMS INCREASING IN COVERAGE. ALTHOUGH THESE STORMS MAY INITIALLY BE SLIGHTLY ELEVATED...STRONG LOW LEVEL WIND FIELDS WILL SUPPORT A LIMITED TORNADO THREAT. STORMS WILL BECOME MORE LINEAR IN NATURE BY THIS AFTERNOON WITH LARGE HAIL/DAMAGING WINDS POSSIBLE AS CONVECTIVE LINE MOVES INTO SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS. A FEW ISOLATED THUNDERSTORMS COULD ALSO DEVELOP AHEAD OF LINE ACROSS FAR SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS WITH A BRIEF WINDOW OF ENHANCED LOW LEVEL WINDS WHICH COULD SUPPORT THE THREAT FOR ISOLATED TORNADOES. THIS AREA WILL ALSO SEE THE BEST CHANCE FOR SEVERE WEATHER...PRIMARILY IN THE STRONGER BOW SEGMENTS/MESO- CYCLONES AS QLCS SWEEPS THROUGH BY LATE AFTERNOON/EARLY EVENING. THE SEVERE WEATHER THREAT SHOULD END BY MID EVENING AS DRY LINE SHIFTS EAST WITH COLD FRONT PUSHING SOUTHEAST OF INTERSTATE 44 BY THIS TIME. COLD/BREEZY CONDITIONS EXPECTED INTO WEDNESDAY AS TIGHT PRESSURE GRADIENT REMAINS BEHIND DEPARTING SYSTEM. ANOTHER REINFORCING SHOT OF COLDER AIR EXPECTED ON THURSDAY AND TO A LESSER EXTENT AGAIN ON SATURDAY WITH A SLIGHT CHANCE FOR PRECIP. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEKEND AS SURFACE HIGH SHIFTS EAST. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...99 LONG TERM....99
Hazardous weather outlook, Jan 29, 4:59 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 459 AM CST TUE JAN 29 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 459 AM CST TUE JAN 29 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS MORNING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS MORNING. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS MORNING. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS MORNING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... A POTENT UPPER TROUGH AND ASSOCIATED COLD FRONT WILL MOVE ACROSS THE AREA TODAY BRINGING WITH IT AN ASSORTMENT OF WEATHER RELATED RISKS. SEVERE THUNDERSTORMS WILL BE LIKELY... ESPECIALLY THIS AFTERNOON WHEN INSTABILITY IS MAXIMIZED. WHILE LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ASSOCIATED WITH THESES STORMS... THERE IS ALSO THE POSSIBILITY OF ISOLATED TORNADOES. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE WITH ANY TRAINING OF STRONGER CELLS OVER THE SAME AREA. IN ADDITION... WITH THE STRONG WINDS AND WARM TEMPERATURES... THERE WILL BE A LIMITED WILDFIRE RISK. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. FRIDAY THROUGH SUNDAY...NO HAZARDS. MONDAY...HIGH WIND POTENTIAL. EXTENDED DISCUSSION... STRONG NORTHWESTERLY WINDS IN THE WAKE OF THE DEPARTING UPPER SYSTEM... COMBINED WITH MUCH DRIER AIR MOVING INTO THE REGION... WILL CREATE VERY DANGEROUS FIRE WEATHER CONDITIONS ACROSS THE AREA BOTH WEDNESDAY AND THURSDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jan 29, 3:53 AM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
353 AM CST TUE JAN 29 2013
OKZ054>056-291030-
NOWATA OK-OSAGE OK-WASHINGTON OK-
353 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...NORTHEASTERN OSAGE AND WASHINGTON
AT 353 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE HILLS
STATE PARK...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WANN...OKESA...HULAH...DEWEY...
COPAN...SOUTH COFFEYVILLE...OSAGE HILLS STATE PARK AND WAH SHA SHE
STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3664 9618 3677 9633 3700 9601 3700 9558
TIME...MOT...LOC 0953Z 228DEG 54KT 3677 9617Special weather statement, Jan 29, 4:46 AM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 AM CST TUE JAN 29 2013
OKZ054-059-291115-
OSAGE OK-PAWNEE OK-
446 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 446 AM CST...A STRONG THUNDERSTORM WAS LOCATED 17 MILES SOUTHWEST
OF FAIRFAX...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON AND WEBB CITY.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3654 9698 3654 9696 3656 9692 3656 9691
3658 9690 3659 9692 3658 9695 3659 9698
3683 9670 3669 9649 3636 9694 3645 9705
3651 9704
TIME...MOT...LOC 1046Z 225DEG 41KT 3649 9694Special weather statement, Jan 29, 7:43 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
743 AM CST TUE JAN 29 2013
OKZ054-055-059-060-064-291445-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-WASHINGTON OK-
743 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...OSAGE...PAWNEE...NORTHWESTERN TULSA AND
WASHINGTON
AT 742 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES NORTHEAST OF FORAKER TO 13 MILES NORTH OF
BLACKBURN TO 19 MILES SOUTHWEST OF QUAY...MOVING EAST AT 45 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
GRAY...PAWHUSKA...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...PEARSONIA...
BIGHEART...FORAKER...HULAH...SAND SPRINGS...SPERRY...SKIATOOK...
BARTLESVILLE...VERA...RAMONA...OCHELATA...DEWEY...COPAN...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...WESTPORT...SHAMROCK...DRUMRIGHT...OILTON...SILVER CITY...
MANNFORD AND KELLYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9583 3646 9583 3592 9622 3591 9662
3615 9663 3615 9682 3624 9682 3625 9687
3656 9667 3700 9655
TIME...MOT...LOC 1342Z 269DEG 38KT 3698 9646 3656 9655
3597 9694Special weather statement, Jan 29, 8:28 AM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 AM CST TUE JAN 29 2013
OKZ054>056-061-291500-
NOWATA OK-OSAGE OK-ROGERS OK-WASHINGTON OK-
828 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NOWATA...SOUTHEASTERN OSAGE...NORTHWESTERN ROGERS AND WASHINGTON
AT 829 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF COPAN TO BARTLESVILLE TO 2 MILES WEST
OF WOLCO TO 9 MILES SOUTHWEST OF BARNSDALL...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
NOWATA...DELAWARE...LENAPAH...WANN...WATOVA...TALALA...AVANT...
WOLCO...BARNSDALL...BARTLESVILLE...VERA...RAMONA...OCHELATA...
DEWEY...COPAN AND SOUTH COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3675 9549 3654 9560 3641 9577 3641 9579
3642 9580 3642 9600 3643 9636 3655 9620
3676 9609 3700 9601 3700 9543
TIME...MOT...LOC 1429Z 271DEG 33KT 3696 9591 3675 9597
3654 9608 3645 9621Special weather statement, Jan 29, 8:31 AM CST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
831 AM CST TUE JAN 29 2013
OKZ054-291500-
OSAGE OK-
831 AM CST TUE JAN 29 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CST
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE
AT 831 AM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF HOMINY...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...HOMINY...WYNONA...
BARNSDALL...PERSHING...TALLANT AND NELAGONEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3644 9606 3633 9645 3633 9648 3632 9650
3632 9651 3637 9652 3638 9652 3640 9653
3663 9661 3685 9624
TIME...MOT...LOC 1431Z 231DEG 43KT 3654 9640The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 29, 3:53 AM CST | Special Weather Statement | TSA | Washington | 37 min |
| Jan 29, 4:46 AM CST | Special Weather Statement | TSA | Pawnee | 29 min |
| Jan 29, 6:52 AM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 53 min |
| Jan 29, 7:43 AM CST | Special Weather Statement | TSA | Osage, Pawnee, Washington | 62 min |
| Jan 29, 7:57 AM CST | Severe Thunderstorm Warning | TSA | Osage | 33 min |
| Jan 29, 8:04 AM CST | Severe Thunderstorm Warning | TSA | Osage, Washington | 26 min |
| Jan 29, 8:28 AM CST | Special Weather Statement | TSA | Nowata, Washington | 32 min |
| Jan 29, 8:31 AM CST | Special Weather Statement | TSA | Osage | 29 min |
| Jan 29, 12:56 PM CST | Special Weather Statement | TSA | Latimer | 34 min |
| Jan 29, 1:02 PM CST | Special Weather Statement | TSA | Cherokee | 28 min |
| Jan 29, 1:27 PM CST | Special Weather Statement | TSA | Delaware | 48 min |
| Jan 29, 1:29 PM CST | Special Weather Statement | TSA | Latimer | 46 min |
| Jan 29, 2:03 PM CST | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Jan 29, 2:04 PM CST | Special Weather Statement | TSA | Cherokee | 41 min |
| Jan 29, 2:44 PM CST | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 46 min |
| Jan 29, 2:51 PM CST | Tornado Warning | TSA | Adair, Sequoyah | 39 min |
| Jan 29, 5:19 PM CST | Special Weather Statement | TSA | LeFlore | 41 min |
| Jan 29, 5:59 PM CST | Areal Flood Advisory | TSA | LeFlore | 2 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.